# SDR CWQR20130321025

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 5,391 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 693203554
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, WE FOUND THE RT INBD STABALIZER RIB CRACKED ON THE INBD LOWER FLANGE TO SKIN ATTACH AREA IN A ZIZAG PATTERN AND 2.2 INCHES LONG.
